# SDR 5APR577Y69

- Difficulty date: June 9, 2011
- Submitted: June 9, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N569AF
- Make and model: Pilats PC1245
- Aircraft serial: 569
- Aircraft time: 5,294 hours, 5,018 cycles
- Engine: Pwa PT6A67B
- Engine time: 5,106 hours, 4,837 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Disc
- Part number: 244759C
- Part serial: F2108114
- Condition: Cracked
- Location: Brake Assy
- Part time: 1,445 hours, 1,382 cycles
- Component: Brake Assy, Bfgoodrich
- Component part number: 9595601512
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT BRAKE WAS INSPECTED DURING A LINE CHECK AND FOUND TO HAVE A CRACKED ROTOR.  THE LT BRAKE ASSEMBLY WAS R & R WITH A SERVICEABLE BRAKE OF THE SAME PN 959560512 IAW 12-A-32-40-03-00A-920B-A.
